MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU404020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: tgu404015/8853780 udi (b)(4).The review of the manufacturing paperwork verified that these lots met all pre-release specifications.According to the conformable gore® tag® thoracic with active control endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis that may occur and/or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2013, the patient was implanted with a conformable gore® tag® thoracic endoprostheses to treat a descending thoracic aortic aneurysm.It was reported that follow-up images (modality and date is unknown) revealed the patient developed an endoleak that was stable.It was unclear whether it was a type ii endoleak or proximal type i endoleak, at the time of discovery.The physician took a wait and watch approach.Computer tomography (ct) images dated (b)(6) 2019, revealed the aneurysm sac had enlarged significantly.Images dated (b)(6) 2017 revealed the aneurysm measured 54mm, images dated (b)(6) 2018 revealed the aneurysm measured 54.5mm, images dated (b)(6) 2019 revealed the aneurysm measured 58mm, and images dated (b)(6) 2019 revealed the aneurysm measured 69mm.An angiogram (date unknown) confirmed an endoleak.On (b)(6) 2019, the physician reintervened and successful proximal extension of the prior tevar was performed using an aortic tag thoracic endoprosthesis (ctag with active control (b)(4)) extending to the left common carotid artery.The left subclavian artery was then embolized at the same setting using a 14 mm amplatzer plug.The patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9461599
Report Number2017233-2019-01243
Device Sequence Number11531216
Product Code MIH
UDI-Device Identifier00733132617760
UDI-Public00733132617760
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Catalogue NumberTGU404020
Device Lot Number11998289
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR